# SDR VNAA2018040599903

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 35,920 hours, 26,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S61444
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM FWD ANGLE IS CORRODED.  LOCATED AND DRILLED A NEW ANGLE IAW SRM 51-40-11-001-001-A01. INSTALLED THE REPLACEMENT ANGLE IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01
